# SDR AC2A6MB06042011

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N206MB
- Make and model: Bell 206L-3
- Aircraft serial: 51321
- Aircraft time: 5,254 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Warning Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A RETURN FLIGHT,  ENCOUNTERED AN ENG CHIP LIGHT FOLLOWED BY EXTREME ENGINE SURGES.  QUICKLY REDUCED ENGINE POWER AND PERFORMED AN EMERGENCY LANDING WITHOUT INCIDENT AT MP68A
